# SDR YENA20130413070

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 11,517 hours, 6,957 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 719
- Condition: Failed
- Location: Brake System
- Part time: 12,787 hours, 7,586 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1226 RDU-BOS, CREW DECLARED AN EMERGENCY DUE TO BRAKE LEFT FAULT EICAS MSG WHEN GEAR EXTENSION.  EXECUTED GO-AROUND & COMPLIED WITH QRH.  RECONFIGURED FOR LANDING FLAPS FULL.  NORMAL LANDING.  REMOVED AND REPLACED MAIN BRAKE CONTROL MODULE NR 2 IAW AMM 32-41-07, AS PER FIM 32-41-00-810-825-A SYSTEM CHECK GOOD.
